Francisco Santos
Francisco Santos
Professor of Mathematics, Universidad de Cantabria
Dirección de correo verificada de unican.es - Página principal
Título
Citado por
Citado por
Año
Triangulations Structures for algorithms and applications
JA De Loera, J Rambau, F Santos
Springer-Verlag Berlin Heidelberg 2010, 2010
5092010
A counterexample to the Hirsch conjecture
F Santos
Annals of Mathematics 176, 383-412, 2012
2062012
On the rank of a tropical matrix
M Develin, F Santos, B Sturmfels
Combinatorial and computational geometry 52, 213-242, 2005
1682005
16 SUBDIVISIONS AND TRIANGULATIONS OF POLYTOPES
CW Lee, F Santos
Handbook of Discrete and Computational Geometry. Ed. by Jacob E. Goodman …, 2017
1672017
Planar minimally rigid graphs and pseudo-triangulations
R Haas, D Orden, G Rote, F Santos, B Servatius, H Servatius, D Souvaine, ...
Computational Geometry 31 (1-2), 31-61, 2005
1362005
Expansive motions and the polytope of pointed pseudo-triangulations
G Rote, F Santos, I Streinu
Discrete and computational geometry, 699-736, 2003
1202003
Pseudo-triangulations-a survey
G Rote, F Santos, I Streinu
Contemporary Mathematics 453, 343-410, 2008
1012008
The Cayley trick, lifting subdivisions and the Bohne-Dress theorem on zonotopal tilings
B Huber, J Rambau, F Santos
Journal of the European Mathematical Society 2 (2), 179-198, 2000
1002000
Higher lawrence configurations
F Santos, B Sturmfels
Journal of Combinatorial Theory, Series A 103 (1), 151-164, 2003
982003
A point set whose space of triangulations is disconnected
F Santos
Journal of the American Mathematical Society 13 (3), 611-637, 2000
972000
The polytope of all triangulations of a point configuration
JA De Loera, S Hosten, F Santos, B Sturmfels
Documenta Mathematica 1 (4), 103-119, 1996
931996
A better upper bound on the number of triangulations of a planar point set
F Santos, R Seidel
Journal of Combinatorial Theory, Series A 102 (1), 186-193, 2003
852003
Many non-equivalent realizations of the associahedron
C Ceballos, F Santos, GM Ziegler
Combinatorica 35 (5), 513-551, 2015
802015
The Cayley trick and triangulations of products of simplices
F Santos
Contemporary Mathematics 374, 151-178, 2005
722005
Multitriangulations as complexes of star polygons
V Pilaud, F Santos
Discrete & Computational Geometry 41 (2), 284-317, 2009
662009
The brick polytope of a sorting network
V Pilaud, F Santos
European Journal of Combinatorics 33 (4), 632-662, 2012
622012
Triangulations of oriented matroids
F Santos
American Mathematical Soc., 2002
61*2002
An effective version of Pólya's theorem on positive definite forms
JA de Loera, F Santos
Journal of Pure and Applied Algebra 108 (3), 231-240, 1996
581996
Graphs of transportation polytopes
JA De Loera, ED Kim, S Onn, F Santos
Journal of Combinatorial Theory, Series A 116 (8), 1306-1325, 2009
552009
Asymptotically Efficient Triangulations of the d-Cube
D Orden, F Santos
Discrete & Computational Geometry 30 (4), 509-528, 2003
522003
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20